Alert archive / Nevada / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 6, NWS Reno, NV

June 5, 2015Pershing County, Nevada

NWS Reno, NV issued this severe thunderstorm warning at Jun 5, 2015, 4:41 PM PDT for Pershing County, Nevada. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2015, 4:41 PM PDT (23:41 UTC)
Expired
Jun 5, 2015, 5:15 PM PDT
In force
34 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

County Pershing County, NV

The radar

The Reno radar (KRGX), 101 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 11.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WUUS55 KREV 052341
SVRREV
NVC027-060015-
/O.NEW.KREV.SV.W.0006.150605T2341Z-150606T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
441 PM PDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PERSHING COUNTY IN WEST CENTRAL NEVADA...

* UNTIL 515 PM PDT

* AT 438 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 29
  MILES NORTHWEST OF OREANA...OR 31 MILES EAST OF GERLACH...AND
  MOVING SOUTHWEST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KUMIVA PEAK AND SEVEN TROUGHS MOUNTAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE NOW FOR HIGH WINDS...HAIL...HEAVY RAIN AND DEADLY LIGHTNING.
DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.

EVEN THOUGH RADAR DOES NOT INDICATE STRONG ROTATION AT THIS 
TIME...THIS STORM IS CAPABLE OF PRODUCING A FUNNEL CLOUD AND EVEN A 
TORNADO. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO A 
BASEMENT...OR AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.

&&

LAT...LON 4075 11873 4054 11857 4023 11912 4049 11934
TIME...MOT...LOC 2338Z 059DEG 31KT 4060 11876 

$$

WH
2 follow-up statements
422 
WWUS55 KREV 060004
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
504 PM PDT FRI JUN 5 2015

NVC027-060015-
/O.CON.KREV.SV.W.0006.000000T0000Z-150606T0015Z/
PERSHING NV-
504 PM PDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM PDT
FOR NORTHWESTERN PERSHING COUNTY...

AT 504 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THIS STORM WAS LOCATED 21 MILES SOUTHEAST OF GERLACH...MOVING
SOUTHWEST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
KUMIVA PEAK AND SEVEN TROUGHS MOUNTAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 4075 11873 4054 11857 4023 11912 4049 11934
TIME...MOT...LOC 0004Z 059DEG 31KT 4048 11901 

$$

WH
925 
WWUS55 KREV 060013
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
513 PM PDT FRI JUN 5 2015

NVC027-060021-
/O.EXP.KREV.SV.W.0006.000000T0000Z-150606T0015Z/
PERSHING NV-
513 PM PDT FRI JUN 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PERSHING COUNTY
WILL EXPIRE AT 515 PM PDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. THIS 
STORM IS STILL STRONG AND CAPABLE OF SMALL HAIL AND TORRENTIAL 
RAINFALL.

LAT...LON 4075 11873 4054 11857 4023 11912 4049 11934
TIME...MOT...LOC 0002Z 059DEG 31KT 4048 11901 

$$

WH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:06 PM PDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 5, 2:06 PM PDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
206 PM PDT FRI JUN 5 2015

.SYNOPSIS...

LOW PRESSURE WILL LINGER INTO SATURDAY WITH A CHANCE FOR SHOWERS AND
THUNDERSTORMS EACH AFTERNOON. SOME DRYING IS EXPECTED SUNDAY AND
MONDAY AS THE LOW PULLS AWAY. ANOTHER LOW MAY BRING AN INCREASE IN
STORMS AGAIN FOR THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL SEE A
SLOW WARMING TREND INTO NEXT WEEK.

&&

.SHORT TERM...

THUNDERSTORM DEVELOPMENT BEGAN TODAY IN MONO COUNTY AROUND 11 AM
WITH WIDESPREAD DEVELOPMENT CURRENTLY. HRRR MODEL SHOWS MAIN
THUNDERSTORM DEVELOPMENT ALONG THE SIERRA WITH ANOTHER WAVE
PROGRESSING GENERALLY FROM EAST TO WEST THIS AFTERNOON AS MOISTURE
PIVOTS AROUND THE UPPER LOW OVER SOUTHERN CALIFORNIA. BETTER
CLEARING THIS MORNING AND TEMPERATURES FORECAST AROUND 10 DEGREES
ABOVE YESTERDAY SHOULD ALLOW BETTER THUNDERSTORM COVERAGE AND SOME
POTENTIALLY STRONGER STORMS TO DEVELOP TODAY.

IN FACT, A SMALL COLD AIR FUNNEL CLOUD WAS SEEN FROM THE NWS
OFFICE JUST AFTER 1 PM TODAY. WHILE THE STORM JUST NORTH OF STEAD
WAS RELATIVELY CLOSE (20 MILES) TO THE RADAR, NO ROTATION WAS
EVIDENT ON RADAR. WHILE IT IS NOT OUT OF THE QUESTION THIS COULD
HAPPEN AGAIN TODAY, THESE TYPE OF COLD AIR FUNNELS ARE VERY WEAK
AND SHORT-LIVED.

YESTERDAY, AREAS THAT THUNDERSTORMS MOVED OVER QUICKLY RECEIVED
AROUND .3 INCH OF PRECIP. NEAR VIRGINIA CITY, RAINFALL TOTALED
1.2 INCHES WHERE STORMS REDEVELOPED OVER THE SAME AREA. EXPECT
SIMILAR RAINFALL RATES TODAY WITH RATES UP TO AN INCH AN HOUR.
MOST STORMS SHOULD HAVE SOME WESTWARD MOTION AROUND 10-15 MPH. THE
MAIN CONCERN FOR HEAVIER RAIN WILL COME FROM SLOWER MOVING STORMS
AND STORMS RE-DEVELOPING OVER THE SAME AREA MULTIPLE TIMES.

LOW PRESSURE CURRENTLY OVER SOUTHERN CALIFORNIA WILL SLOWLY SHIFT
INTO SOUTHERN NEVADA BY SATURDAY WITH A SIMILAR PATTERN OF
WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED. STORM MOTION ON
SATURDAY WILL BE MORE SOUTHERLY AND THUNDERSTORM INITIATION WILL
ALSO BE CONTINGENT ON THE AMOUNT OF CLEARING IN THE MORNING. BY
SUNDAY, THE LOW CONTINUES TO MOVE EAST AND WEAKEN ALLOWING DRIER
NORTHEAST FLOW ALOFT INTO THE AREA. THUNDERSTORMS WILL STILL BE
POSSIBLE ON SUNDAY BUT SHOULD BE MOSTLY CONFINED TO THE SIERRA.
TOLBY

.LONG TERM...MONDAY THROUGH FRIDAY...

UNSETTLED WEATHER PATTERN CONTINUES THROUGH MUCH OF NEXT WEEK.
WARMER TEMPERATURES WILL BRING SOME INCREASE IN INSTABILITY EARLY IN
THE WEEK, WITH ANOTHER LOW POSSIBLY MOVING INTO CALIFORNIA TO BRING
INCREASED THUNDERSTORM POTENTIAL BY MIDWEEK. THIS PATTERN MAY
CONTINUE LATER IN THE WEEK, BUT THERE IS MUCH MORE UNCERTAINTY
BEYOND WEDNESDAY. FORECAST CONFIDENCE IN THE OVERALL WEATHER PATTERN
IS MEDIUM THROUGH WEDNESDAY, BUT LOW FOR NEXT THURSDAY AND FRIDAY.

MONDAY LOOKS TO BE LESS ACTIVE AS MOST OF THE REGION WILL BE IN
BETWEEN WEATHER SYSTEMS. A WEAK UPPER DISTURBANCE COMBINED WITH
INCREASED HEATING AND NORTHEAST TO EAST SURFACE FLOW MAY PRODUCE
SOME SHOWERS AND THUNDERSTORMS NEAR THE SIERRA AND PARTS OF WESTERN
NV SOUTH OF HIGHWAY 50, BUT COVERAGE IS LIKELY TO BE MORE SPARSE
WITH SHORTER DURATION PULSE TYPE CELLS. FOR WESTERN NV NORTH OF
HIGHWAY 50, SOME WARMING ALOFT IS MORE LIKELY TO CAP MOST
CONVECTION.

FOR TUESDAY, THE NEXT UPPER LOW APPEARS TO BE FARTHER OFFSHORE,
WHICH MAY LIMIT THE COVERAGE OF THUNDERSTORMS. HOWEVER, FURTHER
HEATING IS EXPECTED WITH HIGHS IN THE LOWER 90S FOR LOWER
ELEVATIONS, SO WE WILL KEEP A MENTION OF THUNDER ACROSS THE REGION
WITH BETTER POTENTIAL NEAR THE SIERRA AND INTO NORTHEAST CA.

FOR WEDNESDAY, THE LOW MOVES INLAND WITH LATEST GUIDANCE FAVORING A
TRACK ACROSS SOUTHERN CA, ALTHOUGH ANOTHER WEAK DISTURBANCE MAY MOVE
ACROSS NORTHEAST CA. WE WILL KEEP THE BEST CHANCE OF THUNDERSTORMS
OF THE WEEK ACROSS THE REGION FOR WEDNESDAY, ALTHOUGH WITH THE TRACK
OF THE LOW BEING MORE UNCERTAIN, WE ARE NOT FAVORING ANY PARTICULAR
AREA FOR MORE WIDESPREAD DEVELOPMENT.

LATER NEXT WEEK, THERE ARE SIGNIFICANT VARIATIONS AND
INCONSISTENCIES AMONG THE MEDIUM RANGE GUIDANCE, RESULTING IN LOW
FORECAST CONFIDENCE. SCENARIOS RANGE FROM ANOTHER UPPER LOW MOVING
INTO CALIFORNIA BY FRIDAY WHICH WOULD BRING ANOTHER ROUND OF ACTIVE
CONVECTION, TO A RIDGE REBUILDING OVER THE WEST WITH DRIER AIR MASS
ENDING THE THUNDERSTORM THREAT AND TEMPERATURES SURGING WELL INTO
THE 90S. UNTIL WE GET A BETTER IDEA ON WHICH TREND EVOLVES, WE WILL
MAKE FEW CHANGES FOR THURSDAY, KEEPING THE SLIGHT CHANCE OF
THUNDERSTORMS WITH ABOVE NORMAL MAX TEMPS (UPPER 80S FOR LOWER
ELEVATIONS) IN THE CURRENT FORECAST AND CONTINUE IT THROUGH FRIDAY.
MJD

&&

.AVIATION...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THRU
THIS AFTERNOON AND EARLY EVENING ACROSS WESTERN NV AND THE SIERRA.
FOR WESTERN NV TERMINALS, EXPECT CLOUD BASES TO LOWER TO MVFR AT
TIMES WITH BRIEF IFR POSSIBLE DURING HEAVIER RAIN. FOR SIERRA
TERMINALS, THERE IS A BETTER CHANCE FOR IFR CIG/VSBY DUE TO PERIODS
OF HEAVIER RAIN. MOUNTAIN TOP OBSCURATIONS ARE LIKELY THRU THIS
EVENING, WITH SMALL HAIL AND OUTFLOW GUSTS TO 35 KT ALSO POSSIBLE.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY WITH
SIMILAR AVIATION-RELATED IMPACTS.

WITH RAIN SHOWERS PROBABLE AROUND KTRK LATER TODAY, PATCHY FOG
DEVELOPMENT IS AGAIN POSSIBLE AROUND THE TERMINAL AND SOME
SIERRA VALLEYS EARLY SAT AM, MAINLY BETWEEN 10-14Z. MJD

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Jun 5, 3:34 PM PDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
334 PM PDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             1 SE HAWTHORNE INDUSTRI 38.53N 118.62W
06/05/2015  M1.00 INCH       MINERAL            NV   TRAINED SPOTTER

&&

JWALLMAN
Special weather statement, Jun 5, 4:00 PM PDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
400 PM PDT FRI JUN 5 2015

NVZ001-052345-
MINERAL AND SOUTHERN LYON COUNTIES NV-
400 PM PDT FRI JUN 5 2015

...STRONG THUNDERSTORM OVER U.S. 95 WEST OF WALKER LAKE...

AT 359 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WALKER LAKE...OR 32 MILES NORTHEAST OF BODIE...MOVING WEST AT 10 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM AND BRIEF HEAVY RAIN
WITH PONDING ON U.S. 95 NORTH OF HAWTHORNE AND WEST OF WALKER LAKE.

LOCATIONS IMPACTED INCLUDE...
WALKER LAKE AND MOUNT GRANT.

LAT...LON 3874 11869 3856 11867 3849 11901 3875 11905
TIME...MOT...LOC 2259Z 083DEG 8KT 3865 11878

JW
Special weather statement, Jun 5, 4:05 PM PDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
405 PM PDT FRI JUN 5 2015

NVZ004-060000-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
405 PM PDT FRI JUN 5 2015

...SPECIAL WEATHER STATEMENT...

AT 404 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES WEST OF
WINNEMUCCA TO 8 MILES NORTH OF LOVELOCK...AND MOVING WEST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
IMLAY...JUNIPER MOUNTAIN...MILL CITY...TRINITY PEAK...SEVEN TROUGHS
MOUNTAIN...MAJUBA MOUNTAIN...ROSEBUD PEAK...RYE PATCH RESERVOIR
CAMPGROUND AND RYE PATCH RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE.
TENTS AND TREES ARE UNSAFE SHELTERS DURING THUNDERSTORMS.

&&

LAT...LON 4012 11856 4024 11920 4096 11880 4086 11879
      4085 11790
TIME...MOT...LOC 2304Z 100DEG 19KT 4103 11810 4029 11851

WH
Local storm report, Jun 5, 4:08 PM PDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
408 PM PDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TORNADO          HAWTHORNE               38.53N 118.63W
06/05/2015                   MINERAL            NV   LAW ENFORCEMENT

            POSSIBLE TORNADO TOUCHDOWN IN HAWTHORNE NEVADA. THREE
            HOMES AND FIVE BUSINESSES SEVERELY DAMAGED. REPORTED BY
            MINERAL COUNTY SHERIFFS OFFICE.

&&

HOON
Special weather statement, Jun 5, 4:23 PM PDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
423 PM PDT FRI JUN 5 2015

NVZ003-004-060000-
GREATER RENO-CARSON CITY-MINDEN AREA NV-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
423 PM PDT FRI JUN 5 2015

...SPECIAL WEATHER STATEMENT...

AT 420 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR FERNLEY...AND NEAR I-80
SOUTHWEST OF TRINITY JUNCTION...MOVING SOUTHWEST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAHONTAN RESERVOIR...FERNLEY...SILVER SPRINGS...DERBY DAM...HAZEN...
SILVER SPRINGS AIRPORT...DESERT PEAK...US 50 AT LYON-CHURCHILL CO
LINE...FERNLEY SINK NEAR I-80...FERNLEY - TIGER FIELD AIRPORT AND
WADSWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. SIGNIFICANT
PONDING OF WATER IS LIKELY ALONG SECTIONS OF I-80 BETWEEN RENO AND
TRINITY JUNCTION AND BOTH ALTERNATE 50 AND 95 SOUTH OF FERNLEY
THROUGH 530 PM. STORMS HAVE THE POTENTIAL TO INTENSIFY. MAKE SURE TO
STAY ALERT FOR FURTHER UPDATES ON THESE STORMS.

&&

LAT...LON 3977 11926 3997 11891 3979 11870 3929 11926
      3958 11957
TIME...MOT...LOC 2320Z 044DEG 11KT 3966 11925

WH
Special weather statement, Jun 5, 4:29 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
429 PM PDT FRI JUN 5 2015

NVZ001-060000-
MINERAL AND SOUTHERN LYON COUNTIES NV-
429 PM PDT FRI JUN 5 2015

...SPECIAL WEATHER STATEMENT...

AT 428 PM PDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 13 MILES EAST OF SMITH TO 16 MILES WEST OF
WALKER LAKE...AND MOVING WEST AT 5 MPH.

DIME SIZE HAIL AND BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
PINE GROVE AND SMITH VALLEY.

LAT...LON 3886 11931 3855 11919 3857 11892 3878 11904
TIME...MOT...LOC 2328Z 101DEG 5KT 3873 11909 3865 11905

JW

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:22 PM PDTSpecial Weather StatementREVChurchill53 min
Jun 5, 1:11 PM PDTSpecial Weather StatementREVStorey49 min
Jun 5, 1:47 PM PDTSpecial Weather StatementREVPershing58 min
Jun 5, 2:07 PM PDTSevere Thunderstorm WarningREVMineral38 min
Jun 5, 2:50 PM PDTSpecial Weather StatementREVPershing55 min
Jun 5, 3:03 PM PDTSpecial Weather StatementREVMineral57 min
Jun 5, 3:09 PM PDTSpecial Weather StatementREV81 min
Jun 5, 3:14 PM PDTSevere Thunderstorm WarningREVMineral46 min
Jun 5, 4:00 PM PDTSpecial Weather StatementREVMineral45 min
Jun 5, 4:05 PM PDTSpecial Weather StatementREVPershing55 min
Jun 5, 4:23 PM PDTSpecial Weather StatementREVStorey37 min
Jun 5, 4:29 PM PDTSpecial Weather StatementREVLyon31 min
Jun 5, 4:52 PM PDTAreal Flood WarningREVChurchill, Lyon, Washoe113 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.